Journal of Graph Theory

Cover image for Journal of Graph Theory

December 2004

Volume 47, Issue 4

Pages 241–321

    1. Positively curved cubic plane graphs are finite (pages 241–274)

      Liang Sun and Xingxing Yu

      Version of Record online: 30 AUG 2004 | DOI: 10.1002/jgt.20026

    2. Dense graphs are antimagic (pages 297–309)

      N. Alon, G. Kaplan, A. Lev, Y. Roditty and R. Yuster

      Version of Record online: 31 AUG 2004 | DOI: 10.1002/jgt.20027

    3. Pseudo-random properties of self-complementary symmetric graphs (pages 310–316)

      Andrzej Kisielewicz and Wojciech Peisert

      Version of Record online: 1 SEP 2004 | DOI: 10.1002/jgt.20035

SEARCH

SEARCH BY CITATION